# SDR P5CA2020031700085

- Difficulty date: March 17, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,177 hours, 21,797 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Part serial: D170C
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILS TO START.( TRANSFERRED TO MDDR 125888 PER B767 DDG 49-11-01A, CAT 'C', DUE 27MAR20. PROCEDURES C/W. PLACARDS INSTALLED.  LOGPAGE 1231997: TROUBLESHOT RELAY K197 PER B767 FIM 49-11 TREE 959, FOUND HIGH RESISTANCE BETWEEN X1 AND X2 PINS. REPLACED RELAY IAW SWPM 20-81-22. NO HELP. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. APU ECU P/N OFF 2117342-20, S/N OFF 727711. OPS CHECK GOOD.THIS CLEARS DMI 125888.  LOG PAGE 123997 ITEM M6. REMOVED AND REPLACED APU IAW B767 AMM 49-11-01 AND W/O A49.999-00-01. OPS CHECK GOOD .  )
